Skip to Content

Join the 'Iritis' group to help and get support from people like you.

Iritis Questions

We found 13 questions associated with the 'Iritis' topic.

Are headaches a dangerous sign if I have uveitis?

Posted 19 Jun 2016 by rthritisgrl 1 answer

I have been getting iritis/uveitis on and off for the last year. Suddenly I have a headache that won't go away. I know that my eye is a little flared up right now (I can tell by the vision), but the headache is scaring me. I am taking Durezol drops for my eye (three per day) and am due to see ...

Has anyone been on Lexapro and Prednisone at the same time? I had a high ANA titer and they?

Posted 16 Jan 2016 by blaaccypher 4 answers

Started me on the Prednisone as a precaution pretty high dose. I have been on it before for two years but not with Lexapro. Please help!!!

Can multiplying the dosage of PREDNISOLONE AC 1% short term cause long term side effects?

Posted 28 Sep 2015 by Janelle62 1 answer

I began 4 drops daily following Glaucoma surgery. Three days post op little improvement to iritis. Called doctor and was told to triple dose next day and double dose the following day. By day 6 post op iritis symptoms gone, gained 12 pounds, and finger swollen and sore. Went to a Med Express 7 days ...

Has anyone else had iritis or inflammation and does this cause severe painful headaches.

Posted 21 Jul 2012 by smoovechic 10 answers

Went to eye Doctor to check my eyes. I was having left eye pain and severe left side headaches?He said my left eye has white blood cells floating around and that I have iritis inflammation. He told me its like a auto immune disorder were my eyeball is attacking itself. He gave me dilation drops and ...

Eye problems related to niacin (vitamin b3)?

Posted 25 Jan 2013 by Pacman86 2 answers

Similar question to what I posted a few days ago ,basically Could a Niacin flush in any way cause Sub conjunctival hemorrhage in the eye or maybe even Uveitis (Iritis)?

Traumatic Iritis?

Posted 27 Jul 2011 by NOVA3 2 answers

About four months ago I was shot in the left eye (my eye was closed and the bebe hit me diagonally) with an airsoft gun, my eye doctor said I was in the clear but the effected pupil is still slightly bigger then the non-effected one, is this most likely permanent? Or will it go back to normal with ...

How will this drug effect my ileostomy, (no colon, rectum or tail end, A faeces bag) and my eyesight

Posted 7 Oct 2011 by joey435 1 answer

Ileostomy - Concerned about diarreaha, loss of appetite. Eyesight - I have suffered iritis,(uvetis), in right eye and my eyes are sensitive too sun, bright lights. Very concerned. Due to start this drug after eye test. Very much appreciate anybodys knowledge, experiences. Thank you very much. My ...

My wife started Micardis 5 months ago and has developed IRITIS. Is there any relation between the 2?

Posted 6 Mar 2011 by DKJ25 1 answer

... relation between micardis and IRITIS ?

Iritis - Anyone have Sympathetic Ophthalmia here?

Posted 15 Jan 2011 by M Watson 1 answer

Iritis being related... I was wondering if anyone here has Sympathetic Ophthalmia. I have it too and I'm trying to start a SO group on facebook search for Sympathetic Ophthalmia Support. 5 of us so far. Not trying to steal anyone away either..Lol SO is pretty rare. Makes finding folks like ...

Instructed to instill one drop of prednisolone eye drops every hour. Con't during the night also?

Posted 20 Aug 2010 by herks53 1 answer

I forgot to ask the opthamologist if his instructions for use only pertained to waking hours. Do I have to get up every hour during the night to instill a drop of prednisolone for tonight? and every two hours tomorrow night?

Where can I find another medication for Iritis? I was prescribed Pred Forte and it is affecting my?

Posted 11 Sep 2010 by brotheringme 1 answer

I have been taking this medication for six months. Don't seem as though my Dr. can ween me off. Each time she try to ween me off the symptoms return. I need help and answers.

I have iritis uveitis and the main problem is retina pigmentation on left eye?

Posted 9 Aug 2010 by adhikari 1 answer

How to clear out the retina-pigmentation from the left eye? The iritis i have from logn ago and it comes perodically... once in 2 years.. but now due to neglegence there is pigmentation on retina... so the left eye vision is blurred?

Pred Forte - My doctor has prescribed 1 drop every two hours for acute iritis and says I will be on?

Posted 28 Oct 2009 by AutoimmuneSufferer 1 answer

... this for 10 days and then start weaning. Is this too much for too long?

Ask a Question

Further Information

Related Condition Support Groups

Uveitis, Eye Conditions

Related Drug Support Groups

prednisone, cortisone, dexamethasone, triamcinolone, Decadron, Lotemax, Zylet, Acthar, Alrex, view more... Acth, Deltasone, loteprednol, Acthar Gel, HP, Kenalog-40, Dexpak Taperpak, Adrenocot LA, Sterapred DS, Adrenocot, Dexone, Sterapred, Liquid Pred, loteprednol / tobramycin, Maxidex, Ken-Jec 40, Clinacort, Cortone Acetate, AK-Dex, Dalalone DP, Dalalone LA, Decaject, Decaject LA, Zema Pak, Prednicot, Dalalone, Ocu-Dex, Dexamethasone Intensol, Baycadron, Decadron Ocumeter, Dexacorten, Solurex, De-Sone LA, Dexacort-LA, Dexacen-4, Solurex LA, Dexasol, Hexadrol, Decadron-LA, Dexasone, Dexasone LA, Medidex LA, Meticorten, Orasone, Medidex, corticotropin, Dexone LA, Primethasone, Prednicen-M